# SDR REXA2012120601734

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 14,113 hours, 17,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH SET-UP ON FLIGHT 3684 FROM DTW TO DAY FLAPS FAILED AT 15°.  COMPLETED QRH.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IN DAY SAFELY.  FLAPS FAIL CAUTION MSG, INFLIGHT, FLAP EXTENSION FLAPS 15, 180 KTS, 33MIN, 0 DEGREES (REQUIRED ITEMS CFM 6-23).  REMOVED AND REPLACED LEFT BPSU IAW CRJ200 AMM 27-51-10.  FLAP SYSTEM OP CHECK GOOD IAW CRJ200 AMM 27-50-00.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FM REV 43 IAW AD2009-06-12 PARAGRAPH (H)(6)(1).
